Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. My sister suffers from depression over than five years now and I will not lie- there are several improvements in her behavior since she started to use some antidepressant called Prozak.
Her depression started after car accident when we lost both our parents. She was shattered after this and I had no cure for her condition. Now I have no complaints accept one thing- she is thinner than ever in her life. I think she has developed even anorexia.
I'm afraid about her because I don’t know is this caused by this drug or her bad eating habits.
I can affect on her to eat more and regular but if this is caused by a drug than I don’t know how to affect on this? Please help!

Loading...


Hello. I can believe you don’t know such things you ask about. Well, Prozec I one old antidepressant and it is famous about its possible side effects.
On a long list, among many other side effects like insomnia, anxiety, nervousness and somnolence, there is also anorexia.
Some people develop it and some don’t.
You or she can't affect on this on any way. What you need to do is to contact her psychiatrist and discuss about possible medication change because this is the only option for her.
I'm surprised you didn’t worry about this earlier. Run before it gets too late!

Reply

Loading...